# SDR SWAA2022022202075

- Difficulty date: January 11, 2019
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 48,985 hours, 28,533 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REAR SPAR IB WIGGLE PLATE WBL 201 AT PANEL 551GB CRACKED. / REMOVED AND REPLACED REAR SPAR IB WIGGLE PLATE WBL 201 AT PANEL 551GB PER SRM 51-40-40; SEE WIP AND SUBTASK FOR INDIVIDUAL SIGNOFFS
